Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 2, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Jan 10, 2012, 4:49 AM CST. It took effect at Jan 10, 2012, 11:07 AM CST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2012, 4:49 AM CST (10:49 UTC)
- In effect from
- Jan 10, 2012, 11:07 AM CST
- Expired
- Jan 11, 2012, 10:00 AM CST
- In force
- 23 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
306 WHUS74 KLCH 101049 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 449 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... .A COLD FRONT WILL PUSH INTO THE COASTAL WATERS THIS MORNING THAT WILL INCREASE THE WINDS AND SEAS THROUGH THE DAY TODAY. THE PRESSURE GRADIENT WILL BEGIN TO RELAX LATE TONIGHT WITH WINDS BEGINNING TO FALL. GMZ450-470-472-101900- /O.NEW.KLCH.SC.Y.0002.120110T1800Z-120111T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 449 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. * WINDS AND SEAS: WEST WINDS UP TO 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-455-475-101900- /O.NEW.KLCH.SC.Y.0002.120111T0000Z-120111T0600Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 449 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. * WINDS AND SEAS: WEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
477 WHUS74 KLCH 101707 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1107 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... .STRONG WESTERLY WINDS IN THE WAKE OF A COLD FRONT AND ASSOCIATED WITH A LOW OVER NORTHERN LOUISIANA WILL PERSIST THROUGH TONIGHT. THESE WINDS WILL DIMINISH ON WEDNESDAY AS THE GRADIENT RELAXES IN RESPONSE TO DEPARTING THE LOW PRESSURE TO THE NORTHEAST. GMZ450-452-455-470-472-475-110300- /O.EXT.KLCH.SC.Y.0002.120110T1707Z-120111T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1107 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS AND SEAS: WEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
900 WHUS74 KLCH 110115 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 715 PM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE COASTAL WATER THROUGH WEDNESDAY MORNING... .STRONG WESTERLY WINDS IN THE WAKE OF A COLD FRONT AND ASSOCIATED WITH A LOW OVER NORTHERN LOUISIANA WILL PERSIST THROUGH TONIGHT. THESE WINDS WILL DIMINISH DURING WEDNESDAY AS THE GRADIENT RELAXES IN RESPONSE TO DEPARTING THE LOW PRESSURE TO THE NORTHEAST. GMZ452-455-472-475-111600- /O.EXT.KLCH.SC.Y.0002.000000T0000Z-120111T1600Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 715 PM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST WEDNESDAY... * WINDS AND SEAS: WEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-470-111200- /O.CON.KLCH.SC.Y.0002.000000T0000Z-120111T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 715 PM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS AND SEAS: WEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
063 WHUS74 KLCH 111034 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 434 AM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE COASTAL WATERS EARLY TODAY...AND RETURNING TO THE ENTIRE COASTAL WATERS AFTER MIDNIGHT. .STRONG WESTERLIES WILL DIMINISH SLIGHTLY TODAY AS A LOW PRESSURE STORM SYSTEM AND YESTERDAYS WEATHER MAKER ADVANCES FURTHER NORTHEAST OF THE REGION. AN ARCTIC COLD FRONT WILL ADVANCE INTO THE GULF WATERS LATER TONIGHT BRINGING A STRONG AND GUSTY OFFSHORE FLOW CONTINUING INTO THURSDAY NIGHT. INLAND LAKES AND BAYS CAN EXPECT TIDES OF (-2.5) TO (-3.0) FEET MEAN LOW LOWER WATER AROUND LOW ASTRONOMICAL TIDE DURING THE LATE MORNING. GMZ452-455-472-475-111845- /O.CON.KLCH.SC.Y.0002.000000T0000Z-120111T1600Z/ /O.NEW.KLCH.SC.Y.0003.120112T0600Z-120113T0600Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 434 AM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST THURSDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS AND SEAS THIS MORNING: WEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. * WINDS AND SEAS AFTER MIDNIGHT: NORTHWEST WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-470-111845- /O.CON.KLCH.SC.Y.0002.000000T0000Z-120111T1200Z/ /O.NEW.KLCH.SC.Y.0003.120112T0600Z-120113T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 434 AM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST THURSDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-111845- /O.NEW.KLCH.LO.Y.0001.120112T0900Z-120113T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 434 AM CST WED JAN 11 2012 ...LOW WATER ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. * LOW WATER: TIDES OF (-2.5) TO (-3.0) FEET MEAN LOW LOWER WATER AROUND LOW ASTRONOMICAL TIDE DURING THE LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 11:44 PM CST, 5 hours 5 minutes earlier.
Area forecast discussion, Jan 9, 11:44 PM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1144 PM CST MON JAN 9 2012
.DISCUSSION...
FOR THE 10/06Z TAF ISSUANCE.
&&
.AVIATION...
UPPER LEVEL LOW CONTINUES TO SPIN OVER CENTRAL TEXAS. FAVORABLE UPPER
LEVEL DYNAMICS EJECTING FROM THE UPPER LEVEL LOW WILL CONTINUE TO
LIFT ABUNDANT GULF MOISTURE OVER A COASTAL TROF AND OVER EASTERN
PORTIONS OF THE FORECAST AREA. RAIN SHIELD WITH MODERATE TO
OCCASIONALLY HEAVY RAINFALL WILL OCCUR AT KLFT/KARA WITH MVFR/IFR
CEILINGS AND VISIBILITIES THROUGH ABOUT 10/10Z. DRY SLOT MOVING
AROUND THE UPPER LOW SHOULD CUT OFF THE DEEPER MOISTURE ENDING THE
HEAVIER RAINFALL.
AREAS THAT ARE CUT OFF FROM THE DEEPER MOISTURE WILL SEE SOME
LIGHT RAIN/DRIZZLE/MIST AND PATCHY FOG AS LOW LEVEL MOISTURE WILL
BE TRAPPED UNDERNEATH THE FRONTAL INVERSION. THIS WILL KEEP
CEILINGS AND VISIBILITIES IN THE IFR RANGE INTO TUESDAY MORNING.
WIND SHIFT TO THE WEST IS NOTED ON TUESDAY AFTERNOON THAT WILL
HELP IMPROVE CEILINGS TO MVFR LEVELS.
RUA
&&
.PREV DISCUSSION... /ISSUED 1026 PM CST MON JAN 9 2012/
UPDATE...LARGE AMOUNTS OF RAINFALL MOVING INTO SOUTH
CENTRAL LA WITH 1 TO 3 MORE INCHES POSSIBLE AT LFT AND ARA, AND BOTH
SITES HAVE ALREADY BUSTED THEIR RESPECTIVE DAILY RAINFALL RECORDS.
AN AREA OF LOW PRESSURE AT THE SURFACE IS SOUTH OF THE MOUTH OF
THE SABINE RIVER AND WILL LIFT NORTHEAST THROUGH THE NIGHT. THE
HIGHER RAINFALL AMOUNTS OF RAIN WILL BE AHEAD OF THE SURFACE LOW
HOWEVER SHOWERS WILL REMAIN POSSIBLE OVER ALL THE CWA AS LIFT
CONTINUES TO BE PROVIDED BY THE UPPER LOW OVER TX. THE SURFACE AND
UPPER LOWS WILL MOVE AWAY FROM THE AREA DURING TUE WITH DECREASING
RAINFALL CHANCES EXPECTED THROUGH THE DAY. THE PREVIOUS FORECAST
REMAINS GENERALLY ON TARGET AND NO MAJOR CHANGES ARE NEEDED.
/TINGLER
PREV DISCUSSION... /ISSUED 424 PM CST MON JAN 9 2012/
SYNOPSIS...A SURFACE LOW NEAR FREEPORT WILL MOVE NORTHEAST
THROUGH EAST TEXAS AND SHOULD BE REACHING TOLEDO BEND BY MORNING.
THIS WILL KEEP THE AREA IN THE WARM SECTOR WITH DEEP MOISTURE
CONTINUING TO FLOW IN FROM THE SOUTHEAST. A DIFLUENT UPPER LEVEL
FLOW IS ENHANCING RAINFALL AND TSTMS OVER LOWER SOUTHEAST TEXAS AS
WELL AS THE WESTERN COASTAL WATERS.
SHORT TERM...THE NAM POPS ARE LOOKING GOOD SO MAINTAINED
CATEGORICAL POPS OF 80 PERCENT TNITE. THERE WILL BE A BRIEF WINDOW
FOR FAVORABLE UPPER LEVEL DYNAMICS EARLY TUESDAY WITH THE ENTRANCE
REGION OF THE SUBTROPICAL JET MAX FAVORABLE FOR AGEOSTROPHIC LIFT
OVER LOWER SE TX AND SW LA. THIS WILL EXTEND LATER ON TUESDAY TO
COVER S CEN LA. CHOSE TO LEAVE OUT SEVERE WORDING AT THIS TIME BUT
THIS WILL NEED TO BE MONITORED BY SUBSEQUENT SHIFTS. TEMPS WILL BE
HELD LOWER TNITE DUE TO RAIN COOLED AIR. GFS GUIDANCE IS CLOSE.
TEMPS WILL BE TRICKY THOUGH WITH THE FRONT PUNCHING IN AROUND DAYBREAK
COULD VERY WELL SEE MIN TEMPS AFTER SUNRISE AND BEFORE THE DATA
CUTOFF TIME OF 8 AM FOR OVERNIGHT LOWS ON THE WESTERN AREAS.
LONG TERM...MODELS GREATLY DIVERGE OVER THE WEEKEND. TIMING IS
CLOSE BUT THE EURO IS COLDER VS THE GFS SO BLENDED IN AND SHADED
THAT WAY LATE FRIDAY INTO SUNDAY. THE EURO ALLOWS THE NEXT MAJOR
TROF TO SPEED AHEAD ON FRIDAY WHILE THE GFS HAS THE TROF DELAYED
BY A DIGGING SOUTHERN BRANCH CLOSING OFF A BAJA LOW. THE NEXT POTENT
CANADIAN COLD FRONT SHOULD BE ENCOUNTERING LIMITED MOISTURE ON
THURSDAY. THE EURO AS MENTIONED WILL BE COLDER DUE TO GOOD
NORTHWESTERLY FLOW ALOFT.
MARINE...HOISTED CAUTION FLAGS FOR WINDS AND SEAS FOR THE WATERS
OFF THE COAST TNITE. WINDS ARE LOOKING TOO STRONG FOR SEA FOG
DESPITE THE CROSSOVER 4 DEGREES WARMER DEW POINTS VS THE WATER
TEMPS.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 58 63 45 65 41 / 80 50 20 0 10
KBPT 52 60 45 67 41 / 80 30 10 0 10
KAEX 56 64 46 61 41 / 80 60 30 0 10
KLFT 61 66 44 65 43 / 80 60 20 0 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 6 AM CST TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Jan 10, 4:46 AM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 446 AM CST TUE JAN 10 2012 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-111100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 446 AM CST TUE JAN 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT RAINS ENDING AS COOLER AIR SPILLS IN FROM THE WEST TODAY. HEAVY RAINS HAS CAUSED MANY DITCHES AND LOW LYING AREAS TO REMAIN FULL THIS MORNING. WATER LEVELS WILL FALL SLOWLY THROUGH THE DAY TODAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG DRY CANADIAN COLD FRONT WILL MOVE DOWN INTO THE REGION ON THURSDAY WITH A HARD FREEZE EXPECTED ON FRIDAY MORNING ACROSS CENTRAL LOUISIANA AND THE LAKES REGION OF SOUTHEAST TEXAS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 7:57 PM CST | Areal Flood Advisory | LCH | Calcasieu | 108 min |
| Jan 9, 10:51 PM CST | Areal Flood Advisory | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 114 min |
| Jan 10, 12:13 AM CST | River Flood Warning | LCH | Lafayette, Vermilion | 20 hr |
| Jan 10, 8:09 AM CST | River Flood Warning | LCH | Calcasieu | 24 hr |
| Jan 10, 8:23 AM CST | Areal Flood Advisory | LCH | Evangeline, Saint Landry | 6 hr |
| Jan 10, 9:06 AM CST | Areal Flood Warning | LCH | Acadia, Allen, Evangeline, Saint Landry | 6 hr |
| Jan 10, 9:26 AM CST | River Flood Warning | LCH | Acadia, Jefferson Davis | 5 days |
| Jan 10, 3:05 PM CST | Areal Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 5 hr |
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.